# SDR EISA97195

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1050 IS CORRODED BETWEEN STR 1R AND STR 3R.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-10-04.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
